Convolution in (W M,a p ) ' -space
Rendiconti del Seminario Matematico della Università di Padova, Tome 98 (1997) , pp. 57-65.
@article{RSMUP_1997__98__57_0,
     author = {Pathak, R. S. and Upadhyay, S. K.},
     title = {Convolution in $(W^p\_{M, \ a})^{\prime }$-space},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {57--65},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {98},
     year = {1997},
     zbl = {0912.46044},
     mrnumber = {1492968},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1997__98__57_0/}
}
Pathak, R. S.; Upadhyay, S. K. Convolution in $(W^p_{M, \ a})^{\prime }$-space. Rendiconti del Seminario Matematico della Università di Padova, Tome 98 (1997) , pp. 57-65. http://www.numdam.org/item/RSMUP_1997__98__57_0/

[1] R.D. Carmichael, Generalized Cauchy and Poisson integrals and distributional boundary values, SIAM J. Math. Anal., 4 (1) (1973), pp. 198-219. | MR 350054 | Zbl 0225.46035

[2] A. Friedman, Generalized Functions and Partial Differential Equations, Prentice-Hall, New Jersey (1963). | MR 165388 | Zbl 0116.07002

[3] I.M. Gel'Fand - G.E. Shilov, Generalized Functions, Vol. 2, Academic Press, New York (1968). | MR 230128

[4] I.M. Gel'Fand - G.E. Shilov, Generalized Functions, Vol. 3, Academic Press, New York (1969).

[5] M. Hausmi, Note on n-dimensional tempered ultradistributions, Tôhoku Math. J., (2), 13 (1961), pp. 94-104. | MR 131759 | Zbl 0103.09201

[6] R.S. Pathak - S.K. Upadhyay, Wp spaces and Fourier transform, Proc. Amer. Math. Soc., 121 (3) (1994), pp. 733-738. | MR 1185272 | Zbl 0816.46033

[7] S. Pilipovic, Multipliers, convolutors and hypoelliptic convolutors of tempered ultradistributions, in Proceedings of International Symposium on Generalized Functions and their Application held in Varanasi, Dec. 23-26 (1991), edited by R. S. PATHAK, Plenum Press, New York (1992), pp. 183-195. | MR 1240076 | Zbl 0841.46026

[8] L. Schwartz, Théorie des distributions, Hermann, Paris (1966). | MR 209834 | Zbl 0962.46025

[9] C. Swartz, Convolution in K{Mp} spaces, Rocky Mountain J. Math., 2 (1972), pp. 259-163. | MR 291801 | Zbl 0233.46055

[10] G. Sampson - Z. Zielezny, Hypoelliptic convolution equations in K'p, p > 1, Trans. Amer. Math. Soc., 223 (1976), pp. 133-154. | MR 425607 | Zbl 0352.46026

[11] Z. Zielezny, On spaces of convolutor operators in K' 1, Studia Math., 31 (1968), pp. 111-124. | EuDML 217335 | Zbl 0182.45603